# SDR AALA201712139010

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 10,460 hours, 3,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. EXIT SIGN COVER BY1R SERVICE DOOR IS MISSING. REPLACED EXIT SIGN ASSEMBLY AND COVER AT 1R DOOR PER MM 33-51-01.
